# SDR DL72S954623

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, 1 CRACK IN SKIN OF NR 5 L/E FLAP AT OUTBOARD LOWER LIP HINGE CUTOUT.  REPAIR:  REPAIRED PER M/M 57-53-0.
